Post Cycle crash! Loss of Libido and strength

  1. Registered User
    hildiman's Avatar
    Stats
    6'0"  206 lbs.
    Join Date
    Feb 2013
    Location
    Windsor, Ontario, Canada
    Age
    45
    Posts
    53
    Rep Power
    235

    Post Cycle crash! Loss of Libido and strength


    Would really appreciate some feedback.


    I finished a 10 week test E cycle, 500mg a week, 1st 4 weeks Dbol.
    I'm currently 3rd week into PCT.
    My PCT looks like this. Clomid 75/75/50/50, Nolvadex 40/40/20/20. Also am taking Daa and Started Erase pro this week.


    My Libido has really crashed. No drive what so ever!! I feel weak at the gym, don't feel like lifting when I'm there. I'm pretty much lifting what I did before I started the cycle and sort of feel like it was alot of trouble for nothing.


    Is this all because my own testosterone hasn't caught up yet?
    Is this normal?


    I didn't incorperate HCG this time, but plan on it next time for my 2nd cycle


    Any feedback would be appreciated

  2. Registered User
    harbonah's Avatar
    Stats
    6'0"  230 lbs.
    Join Date
    Oct 2009
    Age
    37
    Posts
    1,710
    Rep Power
    273000

    Yeah your own test has not caught up yet. Also just to make sure you did wait 2 weeks after your last injection to start pct correct?
    Next time hcg might be worth it at 500iu twice a week it makes pct go a lot better for most. <I know you said next time but if all else fails you might want to grab some now and do 1000 iu a week for 2 or 3 weeks and keep the pct going with the SERM's.
    ForeRunner Labs
    The Future of Human Performance
    http://anabolicminds.com/forum/pics/229429-my-fat-mess.html
  3. Registered User
    thehogsters's Avatar
    Stats
    5'11"  220 lbs.
    Join Date
    Sep 2008
    Location
    NC
    Posts
    530
    Rep Power
    15601

    Sounds like you could have got some bunk clomid and nolva?
    •   
       

  4. Registered User
    harbonah's Avatar
    Stats
    6'0"  230 lbs.
    Join Date
    Oct 2009
    Age
    37
    Posts
    1,710
    Rep Power
    273000

    Quote Originally Posted by thehogsters View Post
    Sounds like you could have got some bunk clomid and nolva?
    This is a good point! OP did you get pharma or research and did you use a well known reputable source for either?
    ForeRunner Labs
    The Future of Human Performance
    http://anabolicminds.com/forum/pics/229429-my-fat-mess.html
  5. Registered User
    Matthersby's Avatar
    Stats
    6'3"  241 lbs.
    Join Date
    Dec 2010
    Location
    Phoenix
    Age
    35
    Posts
    1,708
    Rep Power
    217239

    If it's not bunk, running both of those that high could actually be the culprit. Estro's just as responsible for libido as Test is.
  6. Registered User
    thehogsters's Avatar
    Stats
    5'11"  220 lbs.
    Join Date
    Sep 2008
    Location
    NC
    Posts
    530
    Rep Power
    15601

    Quote Originally Posted by Matthersby View Post
    If it's not bunk, running both of those that high could actually be the culprit. Estro's just as responsible for libido as Test is.
    Might be right because that is not even a very strong cycle really.
  7. Registered User
    hildiman's Avatar
    Stats
    6'0"  206 lbs.
    Join Date
    Feb 2013
    Location
    Windsor, Ontario, Canada
    Age
    45
    Posts
    53
    Rep Power
    235

    I did wait 2 weeks after last shot to start pct. So if I were to get HCG, at 500iu twice a week. that would get me 5 weeks, so I would need 2 of them throughout the cycle?
  8. Registered User
    hildiman's Avatar
    Stats
    6'0"  206 lbs.
    Join Date
    Feb 2013
    Location
    Windsor, Ontario, Canada
    Age
    45
    Posts
    53
    Rep Power
    235

    Anyhow, thanks for the feedback, appreciate it guys
  9. Registered User
    jbryand101b's Avatar
    Join Date
    Jan 2009
    Location
    Your moms house
    Posts
    14,558
    Rep Power
    1590240

    get a bottle of sns bulbine and cel pct assist asap.

    2 tabs e/d of bulbine, and 4 tabs each day of pct assist. fix that libido real quick.

    1/2 of each in the am, then again in the pm.
  10. Registered User
    hildiman's Avatar
    Stats
    6'0"  206 lbs.
    Join Date
    Feb 2013
    Location
    Windsor, Ontario, Canada
    Age
    45
    Posts
    53
    Rep Power
    235

    Thanks, never heard of sns bulbine before, but will look into it.
  11. Registered User
    hildiman's Avatar
    Stats
    6'0"  206 lbs.
    Join Date
    Feb 2013
    Location
    Windsor, Ontario, Canada
    Age
    45
    Posts
    53
    Rep Power
    235

    Quote Originally Posted by harbonah View Post
    This is a good point! OP did you get pharma or research and did you use a well known reputable source for either?
    The source I got the Clomid from was the same as the test e. widely distributed in Ontario Canada, but I can't find any information on it. The Nolvadex I got from RUI
  12. Registered User
    hildiman's Avatar
    Stats
    6'0"  206 lbs.
    Join Date
    Feb 2013
    Location
    Windsor, Ontario, Canada
    Age
    45
    Posts
    53
    Rep Power
    235

    Quote Originally Posted by Matthersby View Post
    If it's not bunk, running both of those that high could actually be the culprit. Estro's just as responsible for libido as Test is.
    Those were high doses for the Nolva and Clomid? thought I was running the norm. starting week #4 now and tapering down. I think I'm getting back to my old self slowly
  •   

      
     

Similar Forum Threads

  1. Total Loss of Libido 5.5 weeks into Fururza Cycle
    By BigBluntNasty in forum Anabolics
    Replies: 21
    Last Post: 04-29-2012, 08:54 PM
  2. SNS Inhibit-E and loss of libido??
    By liftsalot in forum Serious Nutrition Solutions
    Replies: 21
    Last Post: 07-29-2011, 12:17 AM
  3. Replies: 1
    Last Post: 02-18-2011, 08:03 PM
  4. LOSS of LIBIDO!! on MDX2 and Mas FX
    By hoopsta in forum Supplements
    Replies: 7
    Last Post: 03-11-2009, 11:39 PM
  5. SD and loss of libido
    By rooter in forum Supplements
    Replies: 13
    Last Post: 09-12-2006, 04:53 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in